Show simple item record

dc.contributor.authorFan, Jishan ( Orcid Icon 0000-0001-5001-2462 )
dc.contributor.authorWu, Hongwei ( )
dc.date.accessioned2021-07-19T18:24:50Z
dc.date.available2021-07-19T18:24:50Z
dc.date.issued2006-07-21
dc.identifier.citationFan, J., & Wu, H. (2006). Exponential decay for the semilinear wave equation with source terms. Electronic Journal of Differential Equations, 2006(82), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13955
dc.description.abstractIn this paper, we prove that for a semilinear wave equation with source terms, the energy decays exponentially as time approaches infinity. For this end we use the the multiplier method.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectWave equationen_US
dc.subjectSource termsen_US
dc.subjectExponential decayen_US
dc.subjectMultiplier methoden_US
dc.titleExponential decay for the semilinear wave equation with source termsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record